Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why is my dad's heart beat fast ?

My father is suffering from three years that his heart beat is fast any time but dr. Are not suggests any heaet diseaae. He is having factors like same as panic disorder ao please suggest some way to aolve this problem
Asked On : Wed, 22 Jun 2011
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, welcome to healthcaremagic. Feeling of increased heart rate could be due to cardiac disroders in old age, but as you said your doctor has ruled them out they could be due to panic disorder too. But to confirm that more information is needed which you haven't mentioned. A panic attack is a sudden surge of overwhelming anxiety and fear. Your heart pounds and you can’t breathe. You feel dizzy and sick to your stomach. You may even feel like you’re dying or going crazy. You should consult your doctor to ascertain the real cause. Wish your father a good health.
Answered: Wed, 22 Jun 2011
I find this answer helpful
  Anonymous's Response
Answered: Fri, 24 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor